# SDR SWAA2022012582587

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR PANEL 242UF HAS AREAS OF DELAMINATINO ON TOP. / REPAIRED TOP SKIN OF PASSENGER COMPARTMENT FLOOR PANEL 242 OF PER IAW B737 SRM 55-00-50-2R-1 PAR 3 (A-F; K-M) REV 61 A30329; A76985
